| Model Number |
79011 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of the tournikwik tourniquet sets, the customer reported that the snares have been coming packed in such a way that they are bent and crimped and have been described as unusable.The devices were replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the customer did not have the example from the hospital but the bent/crimped devices are still coming intermittently in the packs.The customer stated that it seemed like where the devices were positioned within the pack makes them vulnerable to being bent.When they are bent or crimped like the one in the picture they are unusable as a snare.The crimps were occurring in the shaft (red part) of the tournikwik.